Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 23, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Mar 25, 2012, 4:37 AM CDT. It took effect at Mar 25, 2012, 7:00 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2012, 4:37 AM CDT (09:37 UTC)
- In effect from
- Mar 25, 2012, 7:00 PM CDT
- Expired
- Mar 26, 2012, 10:00 AM CDT
- In force
- 15 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
832 WHUS73 KGRB 250937 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 437 AM CDT SUN MAR 25 2012 ...SMALL CRAFT CONDITIONS TONIGHT.... .A COLD FRONT WILL MOVE SOUTH THROUGH LAKE MICHIGAN TONIGHT...USHERING IN COLDER TEMPERATURES AND INCREASING NORTHEAST WINDS. LMZ521-522-541>543-251745- /O.NEW.KGRB.SC.Y.0023.120326T0000Z-120326T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 437 AM CDT SUN MAR 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT MONDAY. * GUSTY NORTHEAST WINDS OF 15 TO 30 KTS ARE EXPECTED TONIGHT. * WAVES WILL BUILD TO 2 TO 4 FT ON THE BAY...AND 3 TO 6 FT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 22 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
444 WHUS73 KGRB 251508 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1008 AM CDT SUN MAR 25 2012 ...SMALL CRAFT CONDITIONS TONIGHT.... .A COLD FRONT WILL MOVE SOUTH THROUGH LAKE MICHIGAN TONIGHT... USHERING IN COLDER TEMPERATURES AND INCREASING NORTHEAST WINDS. LMZ521-522-541>543-252315- /O.CON.KGRB.SC.Y.0023.120326T0000Z-120326T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1008 AM CDT SUN MAR 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT MONDAY... * GUSTY NORTHEAST WINDS OF 15 TO 30 KTS ARE EXPECTED TONIGHT. * WAVES WILL BUILD TO 2 TO 4 FT ON THE BAY...AND 3 TO 6 FT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 22 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
279 WHUS73 KGRB 252037 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 PM CDT SUN MAR 25 2012 ...GUSTY NORTHEAST WINDS AND BUILDINGS WAVES TONIGHT... .A COLD FRONT WILL MOVE SOUTH THROUGH LAKE MICHIGAN TONIGHT... USHERING IN COLDER TEMPERATURES...INCREASING NORTHEAST WINDS...AND BUILDING WAVES. LMZ521-522-541>543-260445- /O.CON.KGRB.SC.Y.0023.120326T0000Z-120326T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 337 PM CDT SUN MAR 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT MONDAY... * GUSTY NORTHEAST WINDS OF 15 TO 25 KTS ARE EXPECTED TONIGHT. A FEW GUSTS TO 30 KTS ARE POSSIBLE. * WAVES WILL BUILD TO 2 TO 4 FT ON THE BAY...AND 3 TO 6 FT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 22 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
055 WHUS73 KGRB 260241 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 941 PM CDT SUN MAR 25 2012 ...GUSTY NORTHEAST WINDS WILL CONTINUE INTO MONDAY MORNING... .A COLD FRONT WILL MOVE SOUTH THROUGH LAKE MICHIGAN TONIGHT... USHERING IN COLDER TEMPERATURES AND GUSTY NORTHEAST WINDS. LMZ521-522-541>543-261045- /O.CON.KGRB.SC.Y.0023.000000T0000Z-120326T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 941 PM CDT SUN MAR 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... * GUSTY NORTHEAST WINDS OF 15 TO 25 KTS ARE EXPECTED TO CONTINUE TONIGHT. GUSTS TO AROUND 30 KTS ARE POSSIBLE...WITH LOCALLY HIGHER GUSTS POSSIBLE NEAR DEATHS DOOR. WINDS WILL DECREASE TO 10 TO 20 KTS MONDAY MORNING AS WAVES SUBSIDE TO 2 TO 4 FT. * WAVES OF 2 TO 4 FT ARE EXPECTED ON THE BAY...AND 3 TO 6 FT ON THE LAKE THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 22 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
782 WHUS73 KGRB 261002 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 502 AM CDT MON MAR 26 2012 ...GUSTY NORTHEAST WINDS WILL CONTINUE THIS MORNING... LMZ521-522-541>543-261500- /O.CON.KGRB.SC.Y.0023.000000T0000Z-120326T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 502 AM CDT MON MAR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * GUSTY NORTHEAST WINDS OF 15 TO 25 KTS WILL DIMINISH EARLY THIS MORNING. * WAVES WILL DIMINISH THROUGH THIS MORNING...FALLING BELOW 4 FT BY NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 22 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 25, 3:44 AM CDT, 53 minutes earlier.
Area forecast discussion, Mar 25, 3:44 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 344 AM CDT SUN MAR 25 2012 .SHORT TERM...TODAY AND MONDAY. FORECAST CONCERNS THIS PERIOD ON LOW TEMPERATURES TONIGHT. 08Z MSAS ANALYSIS SHOWING COLD FRONT EXTENDING FROM NEAR IMT TO LSE WITH SIG SHORT WAVE NOW MOVING THROUGH JAMES BAY REGION. CLOUDS EXITING SE CWA...WITH PATCHY STRATUS MOVING OVER NORTHERN WI. MUCH DRIER AIR MOVING IN BEHIND FRONT WITH DEW POINTS ALREADY DROPPING INTO THE 30S OVER NW WI. MODELS FAIRLY SIMILAR THIS PERIOD...MOVING INITIAL FRONT THROUGH CWA THIS MORNING...THOUGH THE COLDER AIR EXPECTED TO ARRIVE WITH SECONDARY FRONT LATE THIS AFTERNOON/EVENING. STRATUS EXPECTED TO MIX OUT THIS MORNING GIVEN DRIER AIR...WITH SUNSHINE EXPECTED FOR MUCH OF DAY. BUFFY SOUNDINGS SHOW MIXING TO 925MB WHICH GIVES TEMPS IN THE 50S FAR NORTH NORTH...MID 60S SOUTH. SECONDARY FRONT/TROF TO BRING SURGE OF COLDER AIR SOUTH AND WITH IT SHIFT WINDS TO THE NORTHEAST. WENT A BIT WARMER THAN PREVIOUS FORECAST GIVEN THOUGHTS THAT WINDS WILL STAY UP...AND SOME MID HIGH CLOUDS EXPECTED TO MOVE IN OVER SOUTHWEST LATE. BUFFY SOUNDINGS INDICATE GUSTINESS THROUGH MUCH OF NIGHT WITH STEEP LAPSE RATES OFF THE SURFACE. EITHER WAY...TEMPS STILL COLD ENOUGH OVER NORTHERN COUNTIES TO ISSUE FREEZE WARNING ATTM WITH LOWS EXPECTED TO BE BETWEEN 24 AND 28 DEGREES. DUE TO WINDS HAVE NOT PUT FROST MENTION IN THE GRIDS. COLD AIR MOVES EAST QUICKLY WITH RIDGE MOVING THROUGH MONDAY. TEMPERATURES EXPECTED TO BE AT NORMAL LEVELS FOR THIS TIME OF YEAR. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY. WARM FRONT WILL PUSH NORTH TOWARDS WISCONSIN MONDAY NIGHT. SOME MODEL DIFFERENCES ON THE ARRIVAL OF PRECIPITATION DURING THE LATE EVENING BETWEEN THE QUICKER WRF/GFS MODEL AND THE SLOWER EC/CANADIAN MODELS. HAVE TAKEN A BLEND BETWEEN THE QUICKER AND SLOWER SOLUTIONS FOR PRECIPITATION CHANCES MONDAY EVENING. SHOWERS ARE LIKELY WITH SCATTERED THUNDERSTORMS AFTER MIDNIGHT. MODELS CONTINUE TO SHOW A COLD DRY POCKET AROUND 925MB...THEREFORE RAIN COULD BE MIXED WITH A LITTLE SLEET AT THE ONSET. OVERNIGHT... INCREASING 850MB WINDS OF 50 TO 60 KNOTS...850MB LIFTED INDICES DROPPING TO 0 C TO -3 C ACROSS SOUTHWEST WISCONSIN AND STEEP 700/500MB LAPSE RATES WILL SUPPORT SCATTERED THUNDERSTORM WORDING. FOR THE TIME BEING...WILL MENTION SMALL HAIL AS AIR MASS IS VERY COOL AND WET BULB HEIGHTS ARE FAIRLY LOW. DUE TO COOL AIR MASS AT THE SURFACE WHICH WILL SLOW THE MELTING OF THE HAIL ALOFT...COULD NOT RULE OUT A FEW LARGE HAIL STONES. MANY QUESTIONS LINGER ON TUESDAY WITH RESPECT TO MAX TEMPERATURES AND AFTERNOON CONVECTION ALONG COLD FRONT. SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY MORNING SHOULD PUSH EAST OF THE AREA BY MID DAY. WARM FRONT IS EXPECTED TO WORK INTO FAR NORTHEAST WISCONSIN BY LATE TUESDAY AFTERNOON. HAVE PROJECTED HIGH TEMPERATURES RANGING FROM NEAR 50 ACROSS THE FAR NORTHEAST DUE TO COOLING INFLUENCES OF THE BAY AND LAKE...TO THE MIDDLE AND UPPER 60S TOWARDS WISCONSIN RAPIDS AND MARSHFIELD. 925MB TEMPERATURES ON THE GFS/WRF DO SUPPORT TEMPERATURES IN THE LOWER TO MIDDLE 70S IF SKIES BECOME PARTLY CLOUDY. MAIN QUESTION WILL THERE BE ENOUGH CLEARING FROM MORNING CONVECTION AND THE ARRIVAL OF THE COLD FRONT TUESDAY AFTERNOON TO ALLOW FOR STRONG OR SEVERE STORMS TO FORM. AT THE MOMENT CONFIDENCE IS LOW...BUT VERY WARM 925MB TEMPERATURES AND STRONG SOUTHERLY WINDS WOULD SUGGEST THAT SOME CLEARING WILL TAKE PLACE...ESPECIALLY ACROSS CENTRAL WISCONSIN. BULK SHEAR VALUES OF 55 TO 60 WOULD SUPPORT THE FORMATION OF SUPER CELLS. MODIFIED SOUNDINGS NEAR WISCONSIN RAPIDS USING A TEMP OF 66 AND A DEW POINT OF 54 GIVES US 500-100 J/KG WITH LITTLE CIN. WINDEX VALUES OF 39 KNOTS AND WET BULB HEIGHT AROUND SEVEN THOUSAND FEET SUPPORT THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL IF THE STORMS CAN FORM ALONG THE FRONT. IF WE SHOULD WARM INTO THE LOWER TO MIDDLE 70S TUESDAY AFTERNOON ACROSS THE SOUTHWEST...MODIFIED SOUNDING USING A TEMP OF 74 AND DEW POINT OF 56 WOULD GIVE US NEARLY 2000 J/KG OF CAPE WITH NO CIN AND A LIFTED INDEX VALUE OF -5. WINDEX VALUE OF 51 KNOTS NOTED AND WET BULB HEIGHT A LITTLE OVER SEVEN THOUSAND FEET. AGAIN...STORM FORMATION WILL BE DEPENDENT ON HOW MUCH CLEARING TAKES PLACE TUESDAY AFTERNOON. ANY STORMS THAT DO FORM WILL EXIT NORTHEAST WISCONSIN BY 03Z WEDNESDAY. ATTENTION THEN TURNS TO ANOTHER COLD SNAP WEDNESDAY AFTERNOON INTO THURSDAY. LATEST MODELS RUNS TONIGHT SUGGEST THAT THERE COULD BE A MIX OF RAIN AND SNOW WEDNESDAY AFTERNOON ACROSS THE FAR NORTH... THEN THE POTENTIAL EXISTS FOR ANOTHER HARD FREEZE ACROSS THE FAR NORTH LATE WEDNESDAY NIGHT. A COLD FRONT WILL MOVE ACROSS THE REGION ON FRIDAY...BRINGING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS. && .AVIATION...SCT-OVC STRATOCUMULUS WITH BASES IN THE 4-6K FT RANGE WERE OBSERVED ACROSS THE FORECAST AREA LATE THIS EVENING. WHERE SKIES HAD TEMPORARILY CLEARED...PATCHY FOG DEVELOPED. THE FOG WAS LOCALLY DENSE. THE PATCHY FOG SHOULD CONTINUE UNTIL THE WINDS PICK UP AND DRIER AIR ARRIVES IN THE WAKE OF A COLD FRONT LATER TONIGHT. LOW CLOUDS OVER NE MN HAVE BEEN SLOW TO MOVE TOWARD THE AREA THIS EVENING...BUT STILL THINK THEY MAKE IT INTO AT LEAST PART OF THE FORECAST AREA LATER TONIGHT. WILL MENTION SCT-BKN015 IN THE TAFS LATE TONIGHT INTO EARLY SUNDAY. DRY AIR BEHIND THE FRONT SHOULD ERODE ANY MVFR CIGS BY MID-MORNING SUNDAY...LEAVING VFR CONDITIONS FOR THE REMAINDER OF THE DAY. GUSTY NE WINDS MAY DEVELOP IN THE FOX VALLEY/LAKESHORE AREAS LATE SUNDAY AFTERNOON AND EVENING. KIECKBUSCH && .MARINE... A COLD FRONT MOVING ACROSS THE AREA WILL BRING GUSTY NORTHEAST WINDS TO THE AREA TONIGHT AND EARLY MONDAY. GUSTS TO 25 TO 30 KNOTS POSSIBLE OVER THE LAKE AND BAY. A WARM FRONT WILL PUSH NORTHWARD ACROSS THE AREA TUESDAY. GUSTS TO NEAR GALE FORCE FROM THE SOUTHEAST/SOUTH ARE POSSIBLE ON TUESDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 2 AM TO 8 AM CDT MONDAY FOR WIZ005-010>013- 018-019-021. && TE/ECKBERG
Hazardous weather outlook, Mar 24, 2:44 PM CDT, 13 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 244 PM CDT SAT MAR 24 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-251945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 244 PM CDT SAT MAR 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY A HARD FREEZE IS POSSIBLE SUNDAY NIGHT ACROSS NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN. THE RECORD-BREAKING WARM EARLY SPRING HAS RESULTED IN AN UNUSUALLY EARLY START TO THE GROWING SEASON. SOME FLOWERING PLANTS ARE FOUR TO SIX WEEKS AHEAD OF SCHEDULE. THIS MAKES COLD-SENSITIVE VEGETATION EXTREMELY VULNERABLE TO SEVERE DAMAGE IF FREEZING TEMPERATURES OCCUR. THERE IS A CHANCE OF THUNDERSTORMS LATE MONDAY NIGHT INTO TUESDAY EVENING. IT IS TOO EARLY TO DETERMINE IF ANY OF THE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-251945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 244 PM CDT SAT MAR 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY GUSTY NORTHEAST WINDS ARE EXPECTED SUNDAY NIGHT...WITH A FEW GUSTS TO GALE FORCE POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY AND TUESDAY NIGHT. GUSTS TO NEAR GALE FORCE ARE POSSIBLE FROM THE SOUTHEAST ON TUESDAY. MPC/RDM
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 4:06 AM CDT | Freeze Warning | GRB | Florence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more | 28 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.